# SDR SWIA200921289

- Difficulty date: January 7, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 22,485 hours, 31,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE FLOOR BUTT STRAP ON RIGHT SIDE BETWEEN FRAMES 39 AND 44 CORRODED.  REPLACED SUPPORT WEB PER SRM.
